# SDR UALA2012081304363

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 60,210 hours, 22,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Part number: 2LA00546900
- Condition: Faulty
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY.  DEFERRED PER MEL 5270M PROCEDURES.  CAN NOT DUPLICATE ON GROUND, SUSPECTING UPPER PROX SWITCH OUT OF RIG, NO PARTS IAD.  REPLACED PRESS CHECK AIRCRAFT PER JRH TO 4.0.  NO DEFECT NOTED.  REPLACED DOOR IND LIGHT ASSY AS STATED IN CH3488 SIGN-OFF, NO DEFECT NOTED.
